# SDR R61A201602040116

- Difficulty date: February 4, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Nut
- Part number: MS14145L8
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LT INBD FLAP TRACK CARRIAGE ASSY FWD MOUNTING HARDWARE IS CORRODED.  MAINTENANCE R & R LT INBD FLAP TRACK CARRIAGE ASSY FWD MOUNTING HARDWARE IAW AMM 57-54-21.  PN 170-14217-001, HARDWARE.
